# SDR AWXA200400999

- Difficulty date: August 14, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- Engine: Iae V2500A1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON SEAT TRACK Y1292 LT BETWEEN FR 16 AND FR 20.  MAINTENANCE REMOVED CORRODED SEAT TRACK Y1292 LT FROM FR 12 TO FR 20; FABRICATED A NEW REPLACEMENT SEAT TRACK; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
